MAUDE Adverse Event Report: WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER STRAIGHT

WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB LOFRIC ORIGO; CATHETER STRAIGHT
Model Number 44416
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Urinary Tract Infection (2120)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The review of the production batch records did not provide any conclusion for root cause.No earlier complaints registered for this lot.No products of the actual batch have been returned to the manufacturer for investigation.Without the benefit of examination and testing, wellspect healthcare is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information of conclusions contained in this report, a follow-up report will be submitted.
 
Event or Problem Description
According to the patient, it was difficult to insert and to remove the urinary catheter, and he experienced a bleeding when the catheter was removed.The patient was unsure if the catheter was enough lubricated.The next day, the patient had an already scheduled appointment to a urology doctor, and at that time he experienced a minor bleeding.36 hours later, the patient experienced fever and went to the hospital, where he was diagnosed with a urinary tract infection (uti) and received antibiotics.The patient reported that he had a stent (placed in ureter/urethtra) removal two weeks before this incident, and he was then also treated for a uti.It was not established if the new uti was recurrent from the previous uti and the stent removal, or related to the incident.

Brand Name
LOFRIC ORIGO
Common Device Name
CATHETER STRAIGHT
Manufacturer (Section D)
WELLSPECT HEALTHCARE, A DIVISION OF DENTSPLY IH AB
aminogatan 1
p.o. box 14
mölndal, SE-43 121
SW  SE-43121
MDR Report Key10634329
Report Number3009632672-2020-00010
Device Sequence Number11057472
Product Code EZD
UDI-Device Identifier07392532122583
UDI-Public07392532122583
Combination Product (Y/N)N
PMA/510(K) Number
K122078
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/28/2021
Device Model Number44416
Device Catalogue Number44416
Device Lot Number442691
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2020
Initial Report FDA Received Date10/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age72 YR